Format

Send to

Choose Destination
See comment in PubMed Commons below
Clin Neurol Neurosurg. 2010 Oct;112(8):741-2. doi: 10.1016/j.clineuro.2010.04.005.

Intracerebral hemorrhage secondary to thrombocytopenia in a patient treated with temozolomide.

Abstract

Thrombocytopenia related intracerebral hemorrhage (ICH) secondary to chemotherapy induced myelosuppression can be very difficult to manage and may result in the death of the patient. We present the case of a 26-year-old male suffering a fatal ICH in the context of treatment of a high grade glioma with temozolomide. The clinician should be aware that a dose dependent severe and possible irreversible myelotoxicity can occur with temozolomide treatment resulting in substantial morbidity.

PMID:
20434832
DOI:
10.1016/j.clineuro.2010.04.005
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center